Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

A Mean-Reverting SDE on Correlation matrices

Abdelkoddousse Ahdida 1 Aurélien Alfonsi 1, 2
2 MATHRISK - Mathematical Risk handling
Inria Paris-Rocquencourt, UPEM - Université Paris-Est Marne-la-Vallée, ENPC - École des Ponts ParisTech
Abstract : We introduce a mean-reverting SDE whose solution is naturally defined on the space of correlation matrices. This SDE can be seen as an extension of the well-known Wright-Fisher diffusion. We provide conditions that ensure weak and strong uniqueness of the SDE, and describe its ergodic limit. We also shed light on a useful connection with Wishart processes that makes understand how we get the full SDE. Then, we focus on the simulation of this diffusion and present discretization schemes that achieve a second-order weak convergence. Last, we explain how these correlation processes could be used to model the dependence between financial assets.
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00617111
Contributeur : Aurélien Alfonsi <>
Soumis le : lundi 13 février 2012 - 11:03:48
Dernière modification le : mercredi 26 février 2020 - 19:06:15
Archivage à long terme le : : lundi 14 mai 2012 - 02:26:39

Fichiers

MRC_v2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Abdelkoddousse Ahdida, Aurélien Alfonsi. A Mean-Reverting SDE on Correlation matrices. Stochastic Processes and their Applications, Elsevier, 2013, 123 (4), pp.1472-1520. ⟨10.1016/j.spa.2012.12.008⟩. ⟨hal-00617111v2⟩

Partager

Métriques

Consultations de la notice

776

Téléchargements de fichiers

877